Need to make Prednisone taste better or not at all...ANY suggestions?

Abbey - posted on 12/16/2012 ( 2 moms have responded )

3

0

0

My 8 year old has to take Prednisone 2x daily for 3 days, then 1x daily for 3 OR have another surgery. Unfortunately he has had so much medicine in his 8 years he gags at the thought and will vomit. Any ideas how to kill the medicine flavor??

MOST HELPFUL POSTS

Sarah - posted on 12/16/2012

79

0

35

mix it with some applesauce. It might help. Some meds are not able to be masked. Also, I am not sure if you have a Walgreens around, but they can add flavoring (your kid's favorite flavor) to just about any medicine. All you have to do is request it. I don't know if other pharmacies can do the same, but it is worth a try to ask.

2 Comments

View replies by

Nick - posted on 09/07/2013

1

0

0

it still tastes bad even with the grape flavor my 10 yr old son has I d p .....concerned dad

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms